# SDR FDEA201604101180

- Difficulty date: April 10, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 70,008 hours, 23,000 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N382021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION, PULLED FASTENERS, STATION 1460, STRINGER 30 - 28L.  REMOVED FASTENERS & STRINGER SPLICE, SPLICE FOUND TO BE 100% MATERIAL LOSS, OUT OF LIMITS IAW SRM 53-00-03-1A.  FABRICATED, HEAT TREATED & INSTALLED SPLICE 7075-O 100 PO ST 0001215 DIMS 13.5" X 5 IAW DWG 146N3820 REV C FAS0119 REV 0 & SRM 51-40-02-0G.
